T Nation

Is This Gyno? How Should I Proceed?

I just finished 10 week Test E cycle, using adex .25 EOD and HCG on cycle. I am now into week 4 of PCT using Nolva 40/40/20/20.

Just recently started getting puffy nipples and whitish rings around them. When I look down at myself it looks like gyno, but when I look in the mirror it looks ok. I’m still freaking out though. Please tell me what you think.

As for course of action: I have 20x 2.5mg Letrozole. Should I run this or not? I also have a lot of Nolva and adex left.

I am worried about keeping my gains and my sex drive. How much will Letro affect this? Will I still be able to get it up? Will Letro severely hinder my gains?

Doesn’t give much to go on without a before picture included. Is there a lump underneath each one?

The only way that you might hinder gains is if your E2 goes to low. I’ve read somewhere that estrogen plays a role in the production of growth hormone and IGF-1. Too much estrogen can lead to increased water retention, fat deposition and the development of female breast tissue.

If you don’t want to take a chance with Letro go with aromasin/exemestane. It is considerably stronger than arimedex /anastrozole.

Letrozole has that reputation of knocking your libido out, but if you think your nips really changed I’d take 2.5mg Letro ED or EOD depending on how you respond for about 4-6 weeks and see the results before tapering off. Remember not to over do it, your joints will be an indicator as they will feel like you have sand in them.

Don’t keep squeezing and playing with them. It makes them more sensitive. Don’t have them pierced either.

You could try two weeks of the nolva afterwards. Once your off the Letro it may be a couple of weeks for libido to return. but everyone is different and there is no universal dose.

You could use this down time, no pun intended to allow some R & R for your ding ding. Be disciplined and give it a rest. You’ll be surprised how much more sensitive it will be when libido returns. If not there’s always viagra. Happy lifting.

[quote]FirstCycleThrow wrote:
I just finished 10 week Test E cycle, using adex .25 EOD and HCG on cycle. I am now into week 4 of PCT using Nolva 40/40/20/20.

Just recently started getting puffy nipples and whitish rings around them. When I look down at myself it looks like gyno, but when I look in the mirror it looks ok. I’m still freaking out though. Please tell me what you think.

As for course of action: I have 20x 2.5mg Letrozole. Should I run this or not? I also have a lot of Nolva and adex left.

I am worried about keeping my gains and my sex drive. How much will Letro affect this? Will I still be able to get it up? Will Letro severely hinder my gains?[/quote]

I don’t see how letro could hinder gains

[quote]rds63799 wrote:
I don’t see how letro could hinder gains[/quote]

By dropping oestrogen levels too low, it is said rock bottom E will hinder gains. Will have to find some research as to why.

SB

I haven’t heard that before about low oestrogen hindering gains, I knew it would make you feel like shit though.

I’ll have a look too

Blast letro until your gyno subsides, it will only get worse.

Do not worry about your gains. If you E2 drops too low, which takes longer than people think with Letro, you will feel it in your joints and erection hardness.

Estrogen balance is important, but with the onset of gyno I think you need to adjust your priorities.

-PTD

Thanks guys for the responses.

So does it look like gyno or not??

There is no lump, it is just really soft and puffy.

The thing is, if I am overreacting then Letrozole won’t even do anything.

How long can I wait to make up my mind? I’ve heard Letrozole can reverse gyno within 6 months of symptoms appearing. I would rather time a course such that it interferes minimally with my life.


I’d want to see a “BEFORE” picture to compare with “AFTER” otherwise if you feel strongly that it is gyno then get an appointment with an endocrinologist.

Marijuana, alcohol, opioids and anabolic steroids can all lead to gyno/breast enlargement.

You know if worse comes to worse you could have them pierced and work weekends as a topless bartender.

[quote]FirstCycleThrow wrote:

So does it look like gyno or not??

There is no lump, it is just really soft and puffy.

[/quote]

[quote]conservativedog wrote:
Marijuana… can… lead to gyno/breast enlargement.

[/quote]

you sure about that?

[quote]rds63799 wrote:

[quote]conservativedog wrote:
Marijuana… can… lead to gyno/breast enlargement.

[/quote]

you sure about that?[/quote]

Puff puff pass the adex

tbh I would have to see a before pic as well to be 100%. I have gyno from puberty and it looks similar to your nips. If you are super worried or are convinced you have it run the letro.

Google “marijuana lead to gyno/breast enlargement”

Yeah I know you probably have some nice ones but quit now and that and your lungs will thank you. Remember cardio is not seeing how long you can hold in a lung of smoke.

[quote]rds63799 wrote:

[quote]conservativedog wrote:
Marijuana… can… lead to gyno/breast enlargement.

[/quote]

you sure about that?[/quote]

Too Firstcycle. I took test-enanthate for mant year’s and thankfully i never got gynocomastia,actually onetime i got a quarter-size cyct,or gyno.The surgeon i was seeing for cosmetic lyposuction advised me that he could stick a canula in and suck out the fat.The second thing is suggested was a catabolic substance.He injected depo-provera which is cortisone and it worked.In a few day’s no more cyst,or gyno.This may not work/,but for $20.00 versus $4000.00 for cosmetic sergury,what do you have to loose.best of luck johnny

Just wanted to add one more comment.Gynocomastia in the above picture’s is a direct result of inactivity,not aromatization from anabolic steroid’s. Too anyone that is obese.Please don’t use aas.The reason for higher estrogen is excess bodyfat.These day’s teenage boy’s are developeing gyno as a direct result of a sedentary lifestyle.

When i was a teenager,or twenty’s gyno was non-existent,well maybe some bodybuiler’s came down with it,but not any that i knew.Also bodybuilder’s tried not to get more than 10-15Lb’s of fat,out of shape.What’s the use in having to cut down 40-pound’s and loose all the fat and muscle.A man of 210Lb’s with some ab detail look’s in a woman’s eye’s way better than some 250lb’s smooth no cut bodybuilder.Woman used to tell me your big?

don’t get any bigger.Im 6-2 253,and then i was 230 and cut.It’s harder to stay cut,as my metabolism slow’s,even with extra t.The testosterone doesan’t yield the result’s at 53 than at 33.Thank’s johnny

[quote]conservativedog wrote:
Google “marijuana lead to gyno/breast enlargement”

Yeah I know you probably have some nice ones but quit now and that and your lungs will thank you. Remember cardio is not seeing how long you can hold in a lung of smoke.

[quote]rds63799 wrote:

[quote]conservativedog wrote:
Marijuana… can… lead to gyno/breast enlargement.

[/quote]

you sure about that?[/quote]
[/quote]

I gave it a google, seems the link is tenuous at best